please excuse this long-ish missive........after my lady was [ early last year ] ---eventually ---with a hyper-active thyroid after tsh/t3 tests were carried out via our gp----she was put on 60mg carbimazole per day ,she then developed a lung problem where eventually 9ltrs of fluid was drained from her right lung [ no reason for this to happen---could this be due to the thyroid problem not being treated....no answer as yet ----this had to be operated on [successfully] very soon after the endo that had never examined her e.mailed our gp with the instruction to advise the patient to STOP all medications untill her next appointment [5 weeks away] . I after gaining lots of info from this site STUCK MY FEET INTO THE GROUND and refused point blank to do this ,our gp actually agreed with us although he is not an 'ENDO' we then had a meeting with this endo who proceeded to try to cajole us into his opinion ----before examining the patient----but upon refusal----we agreed to ADJUST the meds to 30mg carbimazole p.d.increase levothyroxine[ by then she was on 50mg p.d.] to 150 pd TO BE TAKEN AT THE SAME TIME EVERY DAY----mornings---this meeting was on the 18th march---i now have her bloods 4/2/13---t4 5.0 tsh 125.59-----8/2/13---t4 7.0 t3 2.9 tsh 103.40----tsh 13.59..........total vindication of NOT ADHERING to advice by the endo to be used as a guinea pig ....................all test results now seem to be going in the right direction because of where my feet were.......we will NOT BE SEEING THIS ENDO AGAIN i have already arrainged for the case to be handled by another trust ---under nhs rules ----our next appt. is on 2/4/13 at the new trust -------and whoever we see they will have ALL the relevant facts to hand......remember we seem to know more about this than these so called 'specialists' that dont take into account the individual in front of them.....any comments or advice that you can give me would be appreciated..
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.